Originally Posted by Paladin
I know you mentioned that weight gain was a concern for you, but there are medications that can help with that side effect, and particular SSRIs that do not usually cause weight gain. Some of the advice above is good, replacing the mental images with positive ones. That is a technique from CBT (cognitive behavioral therapy) you may find it useful to pick up a book on it, and do some of the exercises. Please talk to your doctor about how you feel.
It takes anywhere from 4-6 weeks for an SSRI to make an impact, and sometimes dosages need to be adjusted several times before a good one is found.
Did you, or him have sexual partners prior to getting married? Or were you each others first?
Its good that you let him know how you feel, its important he understand that. However, telling him how you feel, is different from telling him what you want. So it may be useful to re-frame that statement into a request.
"I want you to initiate the sex more often, it makes me feel wanted."
Nothing negative in that statement, he may have an easier time hearing it put that way, and may actually be more able to do what you want and need him to do to make you feel better.
Thanks Paladin. You last comment makes alot of sense.
I had more partners than him prior to our marriage, this seems to cause him issues. We married young. I just considered our sex life as something special and just between us. It is no longer that way.